# SDR AALA2019111299006

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 63,444 hours, 23,890 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L SLIDE ARMING LEVER LOOSE, ABOUT FALL OFF. MAINTENANCE RESECURED 3L DOOR SLIDE ARMING HANDLE PER AMM 52-22-22.
